# SDR AWXA200201041

- Difficulty date: October 18, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 60,444 hours, 49,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1012621
- Condition: Broken
- Location: Bs 382
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-20 CHECK THE FORWARD SERVICE DOOR EMERGENCY EXIT SIGN WAS FOUND DAMAGED. MAINTENANCE REMOVED AND REPLACED THE FORWARD SERVICE DOOR EMERGENCY EXIT SIGN, OPERATIONAL CHECK WAS GOOD IAW AWA T/C A1C33006.
